# SDR CA120329007

- Difficulty date: March 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 50,412 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 574205A
- Condition: Faulted
- Location: Mlg
- Part time: 242 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON GEAR EXTENSION, THE CREW RECEIVED 3 RED LIGHTS. CREW PERFORMED AN ALTERNATE GEAR EXTENSION AND LANDED UNEVENTFULLY.  DURING MAINTENANCE ASSESSMENT, THE LANDING GEAR SELECTOR VALVE FOUND TO BE AT FAULT AND WAS REPLACED IAW THE APPLICABLE AMM.  ADDITIONALLY, A SUCCESSFUL RETRACTION/EXTENSION CHECK TOOK PLACE.
